Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Nurmagomedov А. А. About Approximation Multinominals, Orthogonal on Any Grids. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2008, vol. 8, iss. 1, pp. 25-31. DOI: 10.18500/1816-9791-2008-8-1-25-31

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 140)

About Approximation Multinominals, Orthogonal on Any Grids

Nurmagomedov А. А., Southern Mathematical Institute — the Affiliate of Vladikavkaz Scientific Centre of Russian Academy of Sciences

In this work are investigated approximation properties of multinominals pˆn(x), orthogonal with weight ∆tj on the any grids consisting of final number of points of a piece [−1, 1]. Namely the approximation formula, in which is established at increase n together with N, approximation behaviour of these multinominals close to approximation behaviour of multinominals Lasiandra.

Key words: 
  1. Даугавет И.К., Рафальсон C.З. О некоторых неравенствах для алгебраических многочленов // Вестник Ленингр. ун-та. 1974. No 19. С. 18–24.
  2. Сеге Г. Ортогональные многочлены. М.: Физматгиз,1962.
  3. Суетин П.К. Классические ортогональные многочлены. М.: Наука, 1979. С. 244–271.
  4. Конягин C.В. О неравенстве В.А. Маркова для многочленов в метрике L // Труды Мат. ин-та АН СССР. 1980. No 145. С. 117–125.
  5. Шарапудинов И.И. Смешанные ряды по ортогональным полиномам. Махачкала: Изд-во ДНЦ, 2004. С. 35–36.